Bulletin of the American Mathematical Society

The Borel theorem and its generalizations

T. H. Hildebrandt

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 32, Number 5 (1926), 423-474.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183487130

Mathematical Reviews number (MathSciNet)
MR1561252

Zentralblatt MATH identifier
52.0197.04

Citation

Hildebrandt, T. H. The Borel theorem and its generalizations. Bull. Amer. Math. Soc. 32 (1926), no. 5, 423--474. http://projecteuclid.org/euclid.bams/1183487130.


Export citation

See also

  • Errata: Errata: Volume XXXII. Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 760--760.
  • This work is cited by: R. L. Wilder. Point sets in three and higher dimensions and their investigation by means of a unified analysis situs. Bull. Amer. Math. Soc., Volume 38, Number 10 (1932), 649--692.
  • This work is cited by: Henry Blumberg. Remarks on the inductive principle and related existence theorems. Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 852--856.